# SDR FDEA201911082911

- Difficulty date: November 8, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 82,266 hours, 19,966 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: ARC70531
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - OUTBOARD FLAP VANE NUMBER 1 SUPPORT FITTING ECCENTRIC HOLE FOUND   CORRODED. CORROSION AT RIGHT WING - OUTBOARD FLAP VANE NUMBER 1 SUPPORT FITTING ECCENTRIC   HOLE REWORKED BY MACHINING AND FOUND EXCEED LIMIT AS PER MD-11 SRM 57-50-02-2R   REPAIR 5 FIGURE 201. OVERSIZED ECCENTRIC BUSHING FABRICATED BY MACHINING AS PER   MD-11 SRM 57-50-02-2R REPAIR 5 FIGURE 201 AND E.A.# : 1-5750-T0350776 PART 1 STEP 1 A,   TITLE: WINGS- FLIGHT SURFACES- RH WING- OUTBD FLAP VANE ASSY- #1 TRACK SUPPORT   FITTING SLOT HOLE CORROSION REPAIR, AND INSTALLED AS PER AMM 27-50-32-4. RIGHT HAND   WING OUTBOARD FLAP VANE ADJUSTMENT AND TEST CARRIED OUT AS PER AMM 27-  50-32-5 FOUND SATISFACTORY. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
